# SDR REXA20181221306

- Difficulty date: December 2, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 27,020 hours, 17,961 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH69037556953
- Condition: Corroded
- Location: Bs 785.15-830
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDEWALL SEAT TRACK CHANNEL LOWER FLANGE HAS CORROSION SPOTS
BETWEEN FS 785.15 AND FS 830, IN THE CABIN.                    
REMOVED AND REPLACED WITH NEW SEAT TRACK CHANNEL IAW CRJ 900 AMM 
53-00-49                                                         
                                                                 
                 AAR SM-58
